# SDR SWIA200413434

- Difficulty date: June 11, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 1,862 hours, 1,704 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03020
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT CAUTION MESSAGE ON TAXI.  REMOVED AND REPLACED NR 1 SECU.  OPERATIONAL CHECK GOOD PER CRJ MM 27-61-05.
